MAUDE Adverse Event Report: ABBOTT MEDICAL VOLT¿ PFA CATHETER; No Match

ABBOTT MEDICAL VOLT¿ PFA CATHETER; No Match
Model Number A-VOLT-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of a cva could not be conclusively determined.
 
Event or Problem Description
One day following a pulsed field ablation (pfa) procedure, the patient reported abnormal vision.Subsequent magnetic resonance imaging (mri) confirmed a cerebrovascular accident (cva), with evidence of infarction in the subcortical white matter.The patient¿s hospitalization was extended; however, no therapeutic intervention was undertaken for the cva.Prior to the ablation procedure, intra-arterial thrombus was excluded via transesophageal echocardiography (tee).The reporting physician indicated that the etiology of the cva may be attributed either to the index procedure or to the patient¿s history of atrial fibrillation persisting for five days without anticoagulation therapy.Additionally, an arteriovenous (av) fistula was identified by duplex sonography.Management included repeated applications of manual compression and pressure bandaging over the subsequent days.The fistula was not associated with hemodynamic compromise at any point.A hematoma and localized pain were also observed.The physician assessed the av fistula as likely related to vascular access (puncture-related).No performance issues were identified with any abbott devices, and no unexpected procedural complications were reported.The patient had no prior history of cva.Anticoagulation during the procedure included heparin administration, with an average activated clotting time (act) of approximately 376 seconds.No anticoagulation bridging was performed.Relevant comorbidities included preexisting hypertension and obesity.

Brand Name
VOLT¿ PFA CATHETER
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key25218828
Report Number3008452825-2026-00280
Device Sequence Number21280079
Product Code QZI
UDI-Device Identifier05415067053022
UDI-Public(01)05415067053022(10)11287187(17)270131
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-VOLT-01
Device Catalogue NumberA-VOLT-01
Device Lot Number11287187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient SexMale